edoc

Items where Author is "Ambrosio, Luigi"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed
Jump to: 2014 | 2011 | 2009 | 2008 | 2005
Number of items: 6.

2014

Ambrosio, Luigi and Crippa, Gianluca. (2014) Continuity equations and ODE flows with non-smooth velocity. Proceedings of the Royal Society of Edinburgh. Section A, Mathematics, Vol. 144, H. 6. S. 1191-1244.

2011

Ambrosio, Luigi and De Philippis, Guido and Martinazzi, Luca. (2011) Gamma-convergence of nonlocal perimeter functionals. Manuscripta Mathematica, 134 (3-4). pp. 377-403.

2009

Ambrosio, Luigi and Crippa, Gianluca and Figalli, Alessio and Spinolo, Laura V.. (2009) Some new well-posedness results for continuity and transport equations, and applications to the chromatography system. SIAM Journal on Mathematical Analysis, 41 (5). pp. 1890-1920.

2008

Ambrosio, Luigi and Crippa, Gianluca and LeFloch, Philippe G.. (2008) Leaf superposition property for integer rectifiable currents. Networks and Heterogeneous Media, 3 (1). pp. 85-95.

Kon, Elizaveta and Chiari, Catharina and Marcacci, Maurilio and Delcogliano, Marco and Salter, Donald M. and Martin, Ivan and Ambrosio, Luigi and Fini, Milena and Tschon, Matilde and Tognana, Enrico and Plasenzotti, Roberto and Nehrer, Stefan. (2008) Tissue engineering for total meniscal substitution : Animal study in sheep model. Tissue engineering. Part A, Vol. 14, H. 6. S. 1067-1080.

2005

Ambrosio, Luigi and Crippa, Gianluca and Maniglia, Stefania. (2005) Traces and fine properties of a BD class of vector fields and applications. Annales de la Faculté des Sciences de Toulouse. Mathématiques, 14 (4). pp. 527-561.

This list was generated on Tue Feb 20 08:56:04 2018 CET.